# SDR SWAA2020042035868

- Difficulty date: April 1, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INSPAR RIB 120.30 CRACKED AT #3 STIFFENER / REMOVED; REPLACED AND INSTALLED LT HORIZONTAL STAB INSPAR RIB STA 120.30 PER REF B737 SRM 51-40-02; SRM 55-10-09-2R-4 AND DWG NBR 182A4001 182A3001; 182A1500; 182A2401.
